On solutions of variable-order fractional differential equations

Ali Akgül, Mustafa Inc, Dumitru Baleanu

Abstract


Numerical calculation of the fractional integrals and derivatives is the code to
search fractional calculus and solve fractional differential equations. The exact
solutions to fractional differential equations are compelling to get in real applications, due to the nonlocality and complexity of the fractional differential operators, especially for variable-order fractional differential equations. Therefore, it is significant to enhanced numerical methods for fractional differential equations. In this work, we consider variable-order fractional differential equations by reproducing kernel method. There has been much attention in the use of reproducing kernels for the solutions to many problems in the recent years. We give two examples to demonstrate how efficiently our theory can be implemented in practice.


Keywords


Reproducing kernel functions; series solutions; variable-order fractional differential equation.

Full Text:

PDF

References


Ali Akgül. A new method for approximate solutions of fractional order boundary value problems. Neural Parallel Sci. Comput., 22(1-2):223–237, 2014.

Ali Akgül. New reproducing kernel functions. Math. Probl. Eng., pages Art. ID 158134, 10, 2015.

Ali Akgül, Mustafa Inc, Esra Karatas, and Dumitru Baleanu. Numerical solutions of fractional differential equations of Lane-Emden type by an accurate technique. Adv. Difference Equ., page 2015:220, 2015.

Ali Akgül and Adem Kilic¸man. Solving delay differential equations by an accurate method with interpolation. Abstr. Appl. Anal., pages Art. ID 676939, 7, 2015.

N. Aronszajn. Theory of reproducing kernels. Trans. Amer. Math. Soc., 68:337– 404, 1950.Crossref

Jianxiong Cao and Yanan Qiu. A high order numerical scheme for variable order fractional ordinary differential equation. Appl. Math. Lett., 61:88–94, 2016.Crossref

Carlos F. M. Coimbra. Mechanics with variable-order differential operators. Ann. Phys., 12(11-12):692–703, 2003.

Minggen Cui and Yingzhen Lin. Nonlinear numerical analysis in the reproducing kernel space. Nova Science Publishers Inc., New York, 2009.

Fazhan Geng and Minggen Cui. A reproducing kernel method for solving nonlocal fractional boundary value problems. Appl. Math. Lett., 25(5):818–823, 2012.Crossref

Mustafa Inc and Ali Akgül. Approximate solutions for MHD squeezing fluid flow by a novel method. Bound. Value Probl., pages 2014:18, 17, 2014.

Mustafa Inc and Ali Akgül. Numerical solution of seventh-order boundary value problems by a novel method. Abstr. Appl. Anal., pages Art. ID 745287, 9, 2014.

Mustafa Inc, Ali Akgül, and Adem Kilicman. Explicit solution of telegraph equation based on reproducing kernel method. J. Funct. Spaces Appl., pages Art. ID 984682, 23, 2012.

Mustafa Inc, Ali Akgul, and Adem Kılıc¸man. A new application of the reproducing kernel Hilbert space method to solve MHD Jeffery-Hamel flows problem in nonparallel walls. Abstr. Appl. Anal., pages Art. ID 239454, 12, 2013.

Mustafa Inc, Ali Akgül, and Adem Kilic¸man. A novel method for solving KdV equation based on reproducing kernel Hilbert space method. Abstr. Appl. Anal., pages Art. ID 578942, 11, 2013.

Mustafa Inc, Ali Akgül, and Adem Kılıcman. Numerical solutions of the second order one-dimensional telegraph equation based on reproducing kernel Hilbert,Abstract and Applied Analysis Volume 2013 (2013).

R. Lin, F. Liu, V. Anh, and I. Turner. Stability and convergence of a new explicit finite-difference approximation for the variable-order nonlinear fractional diffusion equation. Appl. Math. Comput., 212(2):435–445, 2009.Crossref

S. Shen, F. Liu, J. Chen, I. Turner, and V. Anh. Numerical techniques for the variable order time fractional diffusion equation. Appl. Math. Comput., 218(22):10861–10870, 2012.Crossref

Jinsheng Wang, Liqing Liu, Lechun Liu, and Yiming Chen. Numerical solution for the variable order fractional partial differential equation with Bernstein polynomials. International Journal of Advancements in Computing Technology(IJACT), pages Volume 6, Number 3, May 2014.

YulanWang, Lijuan Su, Xuejun Cao, and Xiaona Li. Using reproducing kernel for solving a class of singularly perturbed problems. Comput. Math. Appl., 61(2):421–430, 2011.Crossref

B. Y. Wu and X. Y. Li. A new algorithm for a class of linear nonlocal boundary value problems based on the reproducing kernel method. Appl. Math. Lett., 24(2):156–159, 2011.Crossref

Huanmin Yao and Yingzhen Lin. Solving singular boundary-value problems of higher even-order. J. Comput. Appl. Math., 223(2):703–713, 2009.Crossref

P. Zhuang, F. Liu, V. Anh, and I. Turner. Numerical methods for the variable order fractional advection-diffusion equation with a nonlinear source term. SIAM J. Numer. Anal., 47(3):1760–1781, 2009.Crossref




DOI: http://dx.doi.org/10.11121/ijocta.01.2017.00368

Refbacks

  • There are currently no refbacks.


Copyright (c) 2016 Ali Akgül, Mustafa Inc, Dumitru Baleanu

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

footer_771

   ithe_170     crossref_284         ind_131_43_x_117_117  Scopus  EBSCO_Host    ULAKBIM   PROQUEST   ZBMATH more...